# SDR ORJA99231

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Rows 21-24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EMERGENCY EXIT LIGHTS ROWS 21-24 CAME ON.  CHECKED EMERGENCY LIGHTS AT ROWS 21-24 FOR SECURITY AND CONDITION.  REPOSITIONED WIRE AT SEAT 21.  OPS CHECKED EMERGENCY LIGHTS, SYS CHECKED NORMAL.  (X)
